# SDR N6WA2024050207

- Difficulty date: April 3, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N535GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10227
- Aircraft time: 42,819 hours, 30,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: CC670334671
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH FLOOR GUSSETS AT FS280.00 AND COCKPIT ENTRANCE ARE CRACKED.R&R LH AND RH FLOOR GUSSETS AT FS280.00 AND COCKPIT ENTRANCE IAW CRJ SRM 51-42-00.
